# SDR 20010118SG007

- Difficulty date: November 27, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 1155561
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5270 - EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 6 INOPERATIVE.  MEL 33-30.  REMOVED AND REPLACED HOLDER, SOCKET, LENS, AND LAMP IAW ATR AMM.  OPS CHECK GOOD.  (M) REF SIMA3324.
